# SDR USAR201406260001

- Difficulty date: June 25, 2014
- Submitted: June 26, 2014
- Operation: General aviation
- Aircraft: 00104
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600104
- Aircraft time: 7,890 hours, 5,938 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Part time: 7,890 hours, 5,938 cycles
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HORIZONTAL STABILIZER RIB BORE SCOPE INSPECTION, CRACKS WERE FOUND TO THE RIBS.
